A new general model version of quasinormal operator based on a fuzzy soft Hilbert domain
*Muna Abuljabbar AhmedCorresponding authormunaabdoljabar@gmail.comDepartment of MathematicsAl-Khark Education Directorate, Ministry of EducationBaghdad, IraqView full profile → , Ines Ellouzeinsesllouze@yahoo.frDepartment of MathematicsCollege of faculty of Sciences of SfaxUniversity of SfaxSfax, TunisiaView full profile → , Salim Dawood Mohsendr_salim2015@yahoo.comDepartment of MathematicsCollege of EducationMustensiriyah UniversityBaghdad, Iraqhttps://orcid.org/0000-0002-4435-4658View full profile →
* Corresponding author · click or hover a name for details
- Received:
- 04 Dec 2024
- Published Online:
- 08 May 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2208
- Pages:
- 1197–1206
Abstract
Keywords
Subject Classifications
References
[1] S. D. Mohsen, “Novel results of K quasi (l - M)-hyponormal operator,” Iraqi J. Sci., vol. 65, no. 1, pp. 374–380 (2024).
[2] S. D. Mohsen, “New generalizations for M-hyponormal operators,” Iraqi J. Sci., vol. 64, no. 12, pp. 6477–6482 (2023).
[3] L. A. Zadeh, “Fuzzy sets,” Inf. Control, vol. 8, no. 3, pp. 338–353 (1965).
[4] D. Molodtsov, “Soft set theory—first results,” Comput. Math. Appl., vol. 37, no. 4–5, pp. 19–31 (1999).
[5] S. Das and S. Samanta, “Soft metric,” Ann. Fuzzy Math. Inform., vol. 6, no. 1, pp. 77–94 (2013).
[6] T. Beaula and M. M. Priyanga, “A new notion for fuzzy soft normed linear space,” Int. J. Fuzzy Math. Arch., vol. 9, no. 1, pp. 81–90 (2015).
[7] N. Faried, M. S. S. Ali, and H. H. Sakr, “Fuzzy soft inner product spaces,” Appl. Math. Inform. Sci., vol. 14, no. 4, pp. 709–720 (2020).
[8] S. Das and S. K. Samanta, “On soft inner product spaces,” Ann. Fuzzy Math. Inform., vol. 6, no. 1, pp. 151–170 (2013).
[9] T. Beaula and C. Gunaseeli, “On fuzzy soft metric spaces,” Malaya J. Math., vol. 2, pp. 197–202 (2014).
[10] N. Faried, M. S. S. Ali, and H. H. Sakr, “Fuzzy soft Hilbert spaces,” Math. Stat., vol. 8, no. 3 (2020).
[11] N. Faried, M. S. S. Ali, and H. H. Sakr, “On fuzzy soft linear operators in fuzzy soft Hilbert spaces,” Abstr. Appl. Anal., vol. 2020, Article ID 2020 (2020).
[12] S. D. Mohsen, “Some generalizations of fuzzy soft (k̂^*–Â)-quasinormal operators in fuzzy soft Hilbert spaces,” J. Interdiscip. Math., vol. 26, no. 6, pp. 1133–1143 (2023).
[13] S. D. Mohsen and H. K. Mousa, “Another results related of fuzzy soft quasi normal operator in fuzzy soft Hilbert space,” J. Phys.: Conf. Ser., vol. 2322, pp. 1–7 (2022).
[14] N. Faried, M. S. S. Ali, and H. H. Sakr, “Fuzzy soft Hermitian operators,” Adv. Math. Sci. J., vol. 9, no. 1, pp. 73–82 (2020).
[15] N. M. Atheab and S. D. Mohsen, “Some results on (n, k)-hyponormal operators,” J. Phys.: Conf. Ser., vol. 1591, no. 1, pp. 1–8 (2020).
[16] S. D. Mohsen, “Solvability of (λ, μ)-commuting operator equations for bounded generalization of hyponormal operators,” Iraqi J. Sci., vol. 63, no. 9, pp. 3854–3860 (2022).
[17] S. D. Mohsen, “On (k, m)-n-paranormal operators,” Iraqi J. Sci., vol. 64, no. 6, pp. 3987–3992 (2023).




